Polynomial Growth along Jordan Arcs.

L.R. Sons

Mathematische Zeitschrift (1975)

  • Volume: 141, page 1-8
  • ISSN: 0025-5874; 1432-1823

How to cite


Sons, L.R.. "Polynomial Growth along Jordan Arcs.." Mathematische Zeitschrift 141 (1975): 1-8. <http://eudml.org/doc/172150>.

author = {Sons, L.R.},
journal = {Mathematische Zeitschrift},
pages = {1-8},
title = {Polynomial Growth along Jordan Arcs.},
url = {http://eudml.org/doc/172150},
volume = {141},
year = {1975},

AU - Sons, L.R.
TI - Polynomial Growth along Jordan Arcs.
JO - Mathematische Zeitschrift
PY - 1975
VL - 141
SP - 1
EP - 8
UR - http://eudml.org/doc/172150
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.